# SDR ASAA2023072444297

- Difficulty date: July 24, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 46,911 hours, 13,879 cycles
- System (JASC): 2610 · Detection System
- Part: Module
- Part number: 6937307300
- Part serial: D06492
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 46,908 hours, 13,877 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG FIRE CTRL PANEL FIRE TEST SELECT SWITCH IS HARD TO TOGGLE GROUNDED - YES. (RESOLVED ON W/O: 1961226 TASKCARD: N/R-00008 ) REMOVED AND REPLACED ENGINE AND APU FIRE CONTROL PANEL REF AMM 26-00-01/401. ALL OPS TEST REQUIRED. W. SO 30744 07/28/23 ACCOMPLISHED ALL INSTALATION TESTS REQUIRED IAW AMM 26-00-01-400-801 STEPS 3. G. & H. ALL TESTS NORMAL. THIS CLEARS TSR714683. SEAMC JOE NOTIFIED.
